# SDR IXXA060398S

- Difficulty date: June 11, 2004
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Tool Damage
- Location: Zone 500
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A DOUBLE HOLE IN THE LEFT WING OUTBOARD AILERON AT STATION XW698.  REPLACED PER ALL APPLICABLE DATA.
